# SDR DALA2014102905818

- Difficulty date: October 27, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 68,019 hours, 29,671 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND BENT ON EXTERNAL PLATE OF THE LT FORWARD PASSENGER/ CREW DOOR UPPER EDGE.    REPLACED EXTERNAL PLATE OF THE LT FORWARD PASSENGER/CREW DOOR UPPER EDGE IAW SRM 51-72-11 AND DWG D52110475.
